# SDR REXA201000266

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N8800G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7800
- Aircraft time: 17,140 hours, 14,891 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R35031263
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FLANGE OF FLOORBEAM AT LBL 27 IS CORRODED AROUND NUT PLATE TABS/ HOLES FROM FS 600 TO FS 621.  FOUND CORROSION BEYOND LIMITS ON P/N 601R35031-263.  REMOVED AND REPLACED FLOORBEAM CAP, P/N 601R35031-263, IAW CRJ BOMBARDIER REO 601R-53-61-3778 AND BSC EO 601R-53-19889.
